MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Blurred Vision (2137); Loss of consciousness (2418)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-62 - user had poor technique.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for e-3 error code.Daughter is calling on behalf of the customer.The e-3 error occurred when the blood sample was absorbed.The customer was using improper testing technique.During the call on (b)(6) 2018, a blood test was performed by the customer non-fasting and produced test result of 334 mg/dl non-fasting.At the time of the call, the customer felt well and did not report any symptoms.Daughter stated that customer was hospitalized from (b)(6) 2018.Customer had gotten into an argument with a family member and shortly after customer had blurry vision and had fainted.The customer's blood glucose test result when at the hospital was 441 mg/dl fasting.The diagnosis was hyperglycemia and hypertension and customer had insulin administered every hour.New medication, insulin, had been suggested by healthcare professional.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/15/2019 and open vial date is 07/12/2018.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7762420
Report Number1000113657-2018-00840
Device Sequence Number11070329
Product Code NBW
UDI-Device Identifier00052569139042
UDI-Public(01)00052569139042
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/15/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2819
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;